MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTA CTA HEAD REAMING GUIDE; EXTREMITY INSTRUMENTS : SIZING/MEASURING INSTRUMENTS

DEPUY FRANCE SAS - 3003895575 DELTA CTA HEAD REAMING GUIDE; EXTREMITY INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Model Number 2307-82-001
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The cta reamer got stucked to the cta reamerguide after reaming.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no product was returned for investigation and so the reported event could not be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DELTA CTA HEAD REAMING GUIDE
Common Device Name
EXTREMITY INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10315584
Report Number1818910-2020-16716
Device Sequence Number11321335
Product Code LXH
UDI-Device Identifier10603295116349
UDI-Public10603295116349
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-82-001
Device Catalogue Number230782001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer07/15/2020
10/12/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date08/03/2020
10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1